MathSciNet Relay Station
MathSciNet bibliographic data
MR1866045 (2002j:60073) 60G42
Tao, Mei; Liu, Peide On the maximal inequalities for martingales involving two functions. Proc. Amer. Math. Soc. 130 (2002), no. 3, 883–892.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement